# SDR CALA2022031400659

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767
- Aircraft serial: 29446
- Aircraft time: 84,443 hours, 12,000 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: 8253011
- Condition: Unserviceable
- Location: Pos 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STATUS MSG L BLEED HPSOV DURING TROUBLESHOOTING, FOUND ASCTU LT FAILED, WITH MX MESSAGE T/S FOUND HPSOV DAMAGED SEE PIC. FURTHER TROUBLESHOOTING REVEALED A BROKEN VALVE RING IN LT 36-13001, IAW FIM FAULT TREE 812. R&R ASCTU IAW AMM 36-11-22. HPSOV. R&R HPSOV IAW AMM 36-11-07, UP TO, AND INCLUDING STEP ASCTU PASSES SELF TEST / INSTALLATION TEST. BUT LT HPSOV MX 3.E.12. REQUIRES INSTALLATION TEST, IAW AMM 36-11-07, STEP 3.F. MESSAGE REMAINS. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1929112  SN OFF 5050 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1913128  SN OFF 1105 VALVE, ASSY, HI  OFF 64-3611-9-0007 5050 ON 64-3611-9-0007 7000 UNIT, AIR SUPPL  OFF 64-3600-9-0002 1105 ON 64-3600-9-0002 8559 C/W AMM 36-11-07, STEP 3.F., INSTALLATION TEST, TO COMPLETION. NO FAULTS FOUND, ALL MESSAGES CLEARED, OPS CHECKS GOOD.
